Reals n-Generic Relative to Some Perfect Tree

Journal of Symbolic Logic 73 (2):401 - 411 (2008)
  Copy   BIBTEX


We say that a real X is n-generic relative to a perfect tree T if X is a path through T and for all $\Sigma _{n}^{0}(T)$ sets S, there exists a number k such that either X|k ∈ S or for all σ ∈ T extending X|k we have σ ∉ S. A real X is n-generic relative to some perfect tree if there exists such a T. We first show that for every number n all but countably many reals are n-generic relative to some perfect tree. Second, we show that proving this statement requires ZFC− + "∃ infinitely many iterates of the power set of ω". Third, we prove that every finite iterate of the hyperjump. ${\cal O}^{(n)}$ , is not 2-generic relative to any perfect tree and for every ordinal α below the least λ such that supβ<i (βth admissible) = λ, the iterated hyperjump ${\cal O}^{(\alpha)}$ is not 5-generic relative to any perfect tree. Finally, we demonstrate some necessary conditions for reals to be 1-generic relative to some perfect tree



    Upload a copy of this work     Papers currently archived: 74,662

External links

Setup an account with your affiliations in order to access resources via your University's proxy server

Through your library

Similar books and articles

Subclasses of the Weakly Random Reals.Johanna N. Y. Franklin - 2010 - Notre Dame Journal of Formal Logic 51 (4):417-426.
On Non-Wellfounded Iterations of the Perfect Set Forcing.Vladimir Kanovei - 1999 - Journal of Symbolic Logic 64 (2):551-574.
Mapping a Set of Reals Onto the Reals.Arnold W. Miller - 1983 - Journal of Symbolic Logic 48 (3):575-584.
Relative Randomness and Real Closed Fields.Alexander Raichev - 2005 - Journal of Symbolic Logic 70 (1):319 - 330.
Relative Randomness and Cardinality.George Barmpalias - 2010 - Notre Dame Journal of Formal Logic 51 (2):195-205.
Coding with Ladders a Well Ordering of the Reals.Uri Abraham & Saharon Shelah - 2002 - Journal of Symbolic Logic 67 (2):579-597.
Cohen Reals From Small Forcings.Janusz Pawlikowski - 2001 - Journal of Symbolic Logic 66 (1):318-324.
Recursive in a Generic Real.Juichi Shinoda & Theodore A. Slaman - 2000 - Journal of Symbolic Logic 65 (1):164-172.
Generic Trees.Otmar Spinas - 1995 - Journal of Symbolic Logic 60 (3):705-726.


Added to PP

20 (#559,613)

6 months
1 (#419,921)

Historical graph of downloads
How can I increase my downloads?

Citations of this work

Degrees That Are Not Degrees of Categoricity.Bernard Anderson & Barbara Csima - 2016 - Notre Dame Journal of Formal Logic 57 (3):389-398.

Add more citations

References found in this work

Double Jumps of Minimal Degrees.Carl G. Jockusch & David B. Posner - 1978 - Journal of Symbolic Logic 43 (4):715 - 724.
A Note on the Hyperarithmetical Hierarchy.H. B. Enderton & Hilary Putnam - 1970 - Journal of Symbolic Logic 35 (3):429-430.

Add more references